# SDR TWAA0005703

- Difficulty date: April 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 12,291 hours, 3,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT AT ROW 10 AND THE EGRESS LIGHT AT THE MID LAVATORY WERE INOPERATIVE.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 12-31-99 LAX.
